# SDR 07FDEA00061

- Difficulty date: January 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 53,645 hours, 10,872 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75401
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, CRACK FOUND AT STRINGER END-40 (XORS 747) INSIDE LT WING TANK.  REPAIR CARRIED OUT AT STRINGER END-40 (XORS 747) INSIDE LT WING TANK AS PER FEDEX EA NR 1-5720-105598, TITLE: "WINGS-STRINGER 40 LEFT CRACK AT WING STATION XORS = 747 - REPAIR".  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
